Application of the Johnson Problem to Solve Applied Problems

418

Abstract

This article discusses the application of Johnson’s algorithm to analyze the work of a volunteer help desk and the work of an online store if the initial data for the algorithm are random numbers from a given interval. For this purpose, a program has been developed for solving the Johnson problem for modeling work, i.e. simulating the processing of applications (orders, calls), written in the Python programming language using IDE – PyCharm 2021.1, Qt Designer and PyQt5, in which the processing time of applications is a random variable from a given interval. The analysis of the results obtained allows us to make recommendations on the number of applications that the service system can process if the processing time is random, but belongs to a given interval, as well as predict the waiting time for applications to arrive.

General Information

Keywords: Johnson’s algorithm, integer programming

Journal rubric: Software

DOI: https://doi.org/10.17759/mda.2021110404

For citation: Volkova T.B., Osokina A.D. Application of the Johnson Problem to Solve Applied Problems. Modelirovanie i analiz dannikh = Modelling and Data Analysis, 2021. Vol. 11, no. 4, pp. 49–58. DOI: 10.17759/mda.2021110404. (In Russ., аbstr. in Engl.)

References

  1. A. Korbut and Yu. Yu. Finkelstein “Discrete programming” Moscow: Nauka, 1969.
  2. Kofman “Introduction to applied combinatorics” Moscow: Nauka, 1975.
  3. Kormen, C. Leiserson, R. Rivest “Algorithms: construction and analysis 2nd ed.” Moscow: “Williams”, 2007.
  4. M. Johnson. Optimal two – and three-stage production schedules with setup times included. P-402. Santa Monica, California, the RAND Corporation, 1953. – P. 10.

Information About the Authors

Tatiana B. Volkova, PhD in Physics and Matematics, Associate Professor, Head of the Department of Mathematics and Cybernetics, Institute of Information Technologies and Applied Mathematics, Moscow Aviation Institute (National Research University), Moscow, Russia, e-mail: tbvolkova@mail.ru

Anastasia D. Osokina, Student of the Institute of Information Technologies and Applied Mathematics, Moscow Aviation Institute (National Research University), Moscow, Russia, ORCID: https://orcid.org/0000-0003-1576-177X, e-mail: nastaosokina2@gmail.com

Metrics

Views

Total: 449
Previous month: 9
Current month: 1

Downloads

Total: 418
Previous month: 22
Current month: 9